MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISYMM FY-60AD; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISYMM FY-60AD; INTRAOCULAR LENS
Model Number HOYA ISYMM FY-60AD (+13.00 OD)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 10/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event was not provided at this time.Regarding section h3 of this report, device evaluation is pending.When investigation is completed, a follow-up report will be submitted to the fda.
 
Event or Problem Description
Report stated that the lens was removed due to a broken capsule, and an enlargement of the incision was also reported.Patient outcome was reported as "still under treatment.".
 
Additional Manufacturer Narrative
Date of event was (b)(6) 2016.In the surgeon's opinion the likely cause of this event was patient's pre-existing condition of poor zonules and not a product malfunction.Ref: (b)(4).
 
Event or Problem Description

Brand Name
HOYA ISYMM FY-60AD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch road
suite 250
chino hills CA 91709
MDR Report Key6074149
Report Number3006723646-2016-00021
Device Sequence Number18954568
Product Code HQL
UDI-Device Identifier04547480202983
UDI-Public04547480202983
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberHOYA ISYMM FY-60AD (+13.00 OD)
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/24/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/02/2016
Supplement Report FDA Received Date11/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR